Can Plan B delay your period?
Hi, I am 20. I got my period in the last week of April and then had to take Plan B at the beginning of May, maybe the 6th or 7th, I don’t remember the exact day. And it gave me my period again a week later. And I normally get it the last week of every month but I didn’t at the end of May. I took a pregnancy test on April 1st and it was negative. Can Plan B make you late? I’ve read that it can make you late or even miss a period. Should I be worried? Also, I’ve taken plan b twice prior to this time if that is at all useful information.
@rye Hello, Levonorgestrel is found in birth control pills, but Plan B contains a higher dose that can alter your body's natural hormone levels. The extra hormones can, in turn, affect the menstrual cycle, leading to an earlier or delayed period as well as heavier or lighter bleeding. Plan B can make you late/early depending on how you look at it. Some women experience menstrual bleeding out of sync with their normal menstrual cycle after taking Plan B. Since you had your period 1 week after taking Plan B, your cycle may have either shifted by a few days or it may take a few cycles before you regain your normal menstrual schedule. You should menstruate during May but if you miss your period in April, you should retake a pregnancy test.